IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CCS Conf / Next CCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Complex Communication Sciences (CCS) [schedule] [select]
Chair Hiroo Sekiya (Chiba Univ.)
Vice Chair Yasuhiro Tsubo (Ritsumeikan Univ.), Naoki Wakamiya (Osaka Univ.)
Secretary Shintaro Arai (Kagawa National College of Tech.), Hiroyuki Torikai (Kyoto Sangyo Univ.)
Assistant Takayuki Kimura (Nippon Inst. of Tech.), Song-Ju Kim (NIMS), Ryo Takahashi (Kyoto Univ.), Junnosuke Teramae (Osaka Univ.)

{INFOMESITEM}
Conference Date Mon, Nov 9, 2015 10:30 - 17:45
Tue, Nov 10, 2015 10:00 - 16:15
Topics Interaction and Communication, etc. 
Conference Place Inamori Foundation Memorial Building, Kyoto University 
Transportation Guide http://www.kyoto-u.ac.jp/en/access/yoshida/pharmaceutical.html
Contact
Person
Kyoto Univ. Dr. Ryo Takahashi, Kyoto Univ. Shintaro Funahasi
+81-75-383-2243
Announcement Banquet will be held in Kyoto Univ. on Nov. 9 (Day 1).
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Nov 9 AM 
10:30 - 17:45
(1) 10:30-10:55 Phase analysis of event-related potentials using the Hilbert transform CCS2015-45 Hironori Yoshino, Hideaki Kondou, Yasuhiro Tsubo (Ritsumeikan Univ.)
(2) 10:55-11:20 Network generation model to reproduce the statistics of cortical local circuits CCS2015-46 Takuma Yoshimura, Yasuhiro Tsubo (Ritsumeikan Univ.)
(3) 11:20-11:45 Estimation of phase oscillator network for EEG data CCS2015-47 Takayuki Onojima (Kyoto Univ.), Kaiichiro Ota (Cybozu), Takahiro Goto, Hiroaki Mizuhara, Toshio Aoyagi (Kyoto Univ.)
  11:45-12:55 Lunch Break ( 70 min. )
(4) 12:55-13:20 Learning characteristics of a network of neuron model based on asynchronous bifurcation processor CCS2015-48 Kanata Isobe, Hiroyuki Torikai (Kyoto Sangyo Univ.)
(5) 13:20-13:45 Effects of delay in a network of asynchronous bifurcation processor neuron models CCS2015-49 Jun Iwama, Hiroyuki Torikai (Kyoto Sangyo Univ.)
(6) 13:45-14:10 Effect of fixed nodes on synchronization in mobile oscillator networks CCS2015-50 Yuki Oshima (Univ. of Tsukuba), Naoya Fujiwara (Univ. of Tokyo), Hiroyasu Ando (Univ. of Tsukuba)
  14:10-14:25 Break ( 15 min. )
(7) 14:25-14:50 A macroscopic neural mass model constructed from a current-based network of spiking neurons CCS2015-51 Hiroaki Umehara (NICT), Masato Okada (UTokyo), Jun-nosuke Teramae (Osaka Univ.), Yasushi Naruse (NICT)
(8) 14:50-15:15 Spectrum Analysis of EEG Responses induced by Binaural Beats CCS2015-52 Hideaki Kondo, Hironori Yoshino, Yasuhiro Tsubo (Ritsumeikan Univ.)
  15:15-15:30 Break ( 15 min. )
(9) 15:30-15:55 Common-noise-induced synchronization of oscillator networks and its optimization CCS2015-53 Yoji Kawamura (JAMSTEC), Hiroya Nakao (Tokyo Tech)
(10) 15:55-16:20 Information transfer in fish schools CCS2015-54 Masa-aki Sakagami, Kei Terayama (Kyoto Univ.)
(11) 16:20-16:45 Transition Process in Genealogical Network CCS2015-55 Tsuyoshi Mizuguchi, Narumi Ikuta (Osaka Pref. Univ.)
  16:45-17:00 Break ( 15 min. )
(12) 17:00-17:45 [Invited Talk]
Evolution, Information and Fluctuation CCS2015-56
Tetsuya J. Kobayashi, Yuki Sughiyama (Univ. Tokyo)
Tue, Nov 10 AM 
10:00 - 16:15
(13) 10:00-10:45 [Invited Talk]
Power Processing by Packetization and Routing CCS2015-57
Takashi Hikihara (Kyoto Univ.)
  10:45-11:00 Break ( 15 min. )
(14) 11:00-11:25 Throughput Optimization Method and its Evaluation in Wireless Mesh Networks CCS2015-58 Kohei Hosaki, Thong Huynh, Kaori Kuroda, Mikio Hasegawa (Tokyo Univ. of Science)
(15) 11:25-11:50 Performance evaluation of satellite communication system using almost periodic frequency arrangement CCS2015-59 Isao Nakazawa, Umeno Ken (Kyoto Univ)
  11:50-13:30 Lunch Break ( 100 min. )
(16) 13:30-13:55 Throughput Analysis of Tetheing Networks with Different Frame-Size Flow CCS2015-60 Yin Wan, Kosuke Sanada, Nobuyoshi Komuro (Chiba Univ), Gen Motoyoshi, Norio Yamagaki (NEC), Shigeo Shioda, Shiro Sakata (Chiba Univ), Tutomu Murase (Nagoya Univ), Hiroo Sekiya (Chiba Univ)
(17) 13:55-14:20 Performance Analysis for Use of Mobile Agent in Wireless Multihop Networks CCS2015-61 Shigeki Shiokawa (Kanagawa Inst. of Tech.)
(18) 14:20-14:45 Throughput Analysis of Wireless Multihop Networks taking into account Data Rate CCS2015-62 Tomoo Tanii, Kosuke Sanada, Nobuyoshi Komuro, Hiroo Sekiya (Chiba Univ.)
  14:45-15:00 Break ( 15 min. )
(19) 15:00-15:25 Segmental Bayesian estimation of neuronal parameters from spike trains CCS2015-63 Isao Tokuda, Huu Hoang (Ritsumeikan Univ.)
(20) 15:25-15:50 Optimal CDMA Systems with Heterogeneous Autocorrelations of Constant Power Spreading Sequence
-- Theory and its Performance Evaluation --
CCS2015-64
Hirofumi Tsuda, Ken Umeno (Kyoto Univ.)
(21) 15:50-16:15 The Memory Capacity of a Physical Liquid State Machine CCS2015-65 Kohei Nakajima, Toshio Aoyagi (Kyoto Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CCS Technical Committee on Complex Communication Sciences (CCS)   [Latest Schedule]
Contact Address E-: c-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~ccs/?page_id=959


Last modified: 2015-09-29 11:06:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CCS Schedule Page]   /  
 
 Go Top  Go Back   Prev CCS Conf / Next CCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan